Aa
A
A
Close
Avatar universal
Lamictal withdrawal symptoms
I have been on Lamictal for about a month now. Ever since I started it, I have lost interest in all my creative outlets. This was awful for me because I have a jewelry business that relys on my creativity. I have also experienced OCD in the form of intrusive thoughts starting about that time. I am now lowering my dose of Lamictal to 50mg. I was taking 150mg. I am experiencing irratibility, nervousness, anger, manic behavior. Has anyone else experienced Lamictal withdrawal? What was your experience? Thanks. I am trying to get off some of my meds and work on more natural ways to heal.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Obsessive Compulsive Disorder (OCD) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Personality Disorder Answerers
1699033 tn?1443113373
Blank
Somewhere in, MD
9784446 tn?1421340646
Blank
jaipur, India
Avatar universal
Blank
San Francisco, CA
Avatar universal
Blank